# SDR SWAA052143

- Difficulty date: July 21, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 33,687 hours, 28,824 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 6546874
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB LEFT FWD AND RIGHT AFT DRAG ANGLES FACES CORRODED.  REMOVED AND REPLACED DRAG ANGLES PER SRM.
